# SDR AALA202207262199

- Difficulty date: July 24, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N928NN
- Make and model: Boeing 737
- Aircraft serial: 31172
- Aircraft time: 27,095 hours, 11,351 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1ST CLASS LAVATORY DOOR IS STICKING, MAKING IT DIFFICULT TO OPEN AND CLOSE. LUBRICATED DOOR AND PERFORMED OPERATIONAL TEST OF LAVATORY DOOR SATISFACTORY.
